# SDR REXA2022120602683

- Difficulty date: November 10, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Damaged
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE HAS ELONGATED HOLES. LOCATED AND DRILLED NEW SERVICEABLE DRAG ANGLE PN 601R31772-5 IAW CRJ 900 SRM 51-40-11-001-001-A01. REFERENCE JOB 81517731 OP 646 FOR ISTALLATION OF DRAG ANGLE ONTO AFT WEB.
